# SDR FDEA202408091203

- Difficulty date: August 9, 2024
- Submitted: August 30, 2024
- Operation: Air carrier
- Aircraft: N681FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 799
- Aircraft time: 32,645 hours, 18,544 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: A5361235620100
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AVIONICS COMPARTMENT CABIN FLOOR STRUCTURE-CROSSBEAM OF ANGLE FITTING CRACK AT   FR10 Y-953 POSITION. REPLACED THE CRACK ANGLE FITTING WITH NEW ONE I.A.W A300-600F SRM 51-72-10-001, PAGE.2   AT AVIONICS COMPARTMENT CABIN FLOOR STRUCTURE - CROSSBEAM Y-953 POSITION FR10 THIS   REPAIR CLASSIFIED AS MINOR PER GMM 06-2-100.
